# SDR CA970206020

- Difficulty date: January 31, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bell 212
- Engine: Pwa PT6T3
- System (JASC): 7314 · Engine Fuel Pump
- Part: Fuel Pump
- Part number: 27720007
- Condition: Leaking
- Location: Drain Pipe
- Component: Sundstrand
- Stage of operation: LD
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) AFTER TEST FLIGHT FOLLOWING 600 HOUR INSPECTION FUEL WAS SEEN COMING FROM THE DRAIN AT THE BOTTOM OF THE ENGINE. INSPECTION FOUND THE FUEL WAS COMING FROM THE PIPE THAT DRAINS THE AUTOMATIC FUEL CONTROL SEAL. CLOSER INVESTIGATION FOUND THE ENGINE DRIVEN FEUL PUMP WAS LEAKING AND THE DRAIN FOR THE FUEL SEAL WAS BLOCKED CAUSING FUE TO EVACUATE FROM THE AFCU SEAL. BOTH THE FUEL CONTROL AND THE FUEL PUMP WERE REPLACED.
